# SDR IPXA2015100994612

- Difficulty date: October 2, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 52,718 hours, 10,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW.   REPLACED EMERGENCY LIGHT POWER SUPPLY.  TESTED GOOD IAW MM 33-51-01-700-802.
